# SDR IXXA10SMN052S

- Difficulty date: April 15, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 90,739 hours, 30,862 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rudder
- Part time: 90,739 hours, 30,862 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND RUDDER LEFT SIDE SKIN CORRODED AT STATION ZR 140.000.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED DAMAGED SKIN.  FABRICATED NEW SKIN AND BONDED DOUBLER.  BONDED PARTS AS NEEDED WITH HYSOL.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS IAW DC8 SRM CHAPTER 55-6-1 FIGURE 1, SRM 55-2-0, DC8 SRM 51-1-8, DC8 SRM 55-2-0, DC8 SRM 51-1-21, DC8 SRM 51-1-8B, DC8 SRM 55-6-1 FIGURE 1 ITEM "A", DPS 4.710 REV "L", DC8 SRM 51-1-9 TR 51-142, SRM 51-1-9A TR 51-141, DPS 1.950 REV "AR" R-1, DC8 SRM 51-1-8B, DC8 SRM 51-1-21 AND SRM 51-1-11.
